Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Hetrich-Jeromin, U., McIntosh, I., Pedit, F. et al. (1 more author) (2006) Periodic Discrete Conformal Maps. Journal für die reine und angewandte Mathematik (Crelle's Journal), 534. pp. 129-153. ISSN 1435-5345

McIntosh, I. (2002) Special Lagrangian cones in C^3 and primitive harmonic maps. Journal of the London Mathematical Society, 67 (3). pp. 769-789. ISSN 1469-7750

McIntosh, I. (2001) Harmonic tori and generalised Jacobi varieties. Communications in Analysis and Geometry, 9 (2). pp. 423-449. ISSN 1019-8385

This list was generated on Sun Oct 20 08:58:37 2019 BST.